# SDR DHL97807004

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THREE SEPARATE .25 INCH CRACKS IN FUSELAGE SKIN ADJACENT TO MAIN ENTRY DOOR APPROX MIDWAY UP FROM LOWER DOOR SILL AWAY FROM DOOR CORNERS.  INSTALLED REPAIRS PER SRM 53-30-00.
